| Model Number |
TLEAD1058-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cerebrospinal Fluid Leakage (1772); Headache (1880); High Blood Pressure/ Hypertension (1908)
| Date of Event |
09/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.The device was not returned.
Event or Problem Description
It was reported to nevro that the patient experienced a migraine and neck pain.The physician found that this was caused by leakage of cerebrospinal fluid.The patient was hospitalized due to high blood pressure.There have been no reports of further complications regarding this event and the patient continued the trial to find effective pain relief.